# SDR C2XA02TY050

- Difficulty date: March 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the center omega beam between FR18 and FR24 was found corroded. Maintenance removed and replaced the omega beam. I/A/W-EMB-SRM-51-40-02 and 51-21-02. Repair procedures where satisfactory and the aircraft will be released upon complection of inspection.
